Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 25, Number 1

All articles in this issue are freely accessible.

The $(1,2)$ correspondence associated with the cubic space involution of order two
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 25 (1923), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501230
Sur certaines équations aux différences finies
N. E. Nörlund.
Trans. Amer. Math. Soc. 25 (1923), 13-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501231
Differential geometry of an $m$-dimensional manifold in a Euclidean space of $n$ dimensions
Charles E. Wilder.
Trans. Amer. Math. Soc. 25 (1923), 99-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501232
Expansions in terms of solutions of partial differential equations. I. Multiple Fourier series expansions
Chester C. Camp.
Trans. Amer. Math. Soc. 25 (1923), 123-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501233
Euler algebra
E. T. Bell.
Trans. Amer. Math. Soc. 25 (1923), 135-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501234